# SDR DL72W960366

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED LOWER RUDDER EXT SKIN LT SIDE HAS SEVERAL NICKS AND GOUGES AT AREA OF LETTER 'A' L/E.  BLENDED DAMAGE, CHECKED ALLOWABLE LIMITS OF GOUGE, FOUND DEPTH TO BE .019.  DRILLED UP DOUBLER, INSTALLED REPAIR PER SRM 55-20-3.
